top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Beechams All In One 160ml

Product code: 2129724
  • General Sales List Medicine
£4.25
(incl VAT)
Beechams All In One 160ml is for the relief of all of your cold and flu symptoms including Sore Throat and chesty coughs .
  • 160ml.
  • Contains alcohol.
  • Non-drowsy.
Beechams All In One Active Ingredients:Action:Relief of:
Paracetamol 500mgPainkiller and fever reducerHeadache, sore throat, shivers, fevers, aches and pains
Guaifensin 200mgexpectorantChesty productive coughs
Phenylephrine hydrochloride 10mgDecongestantBlocked nose, painful sinuses


Directions for use:
Adults, Elderly and children aged 12 years and over To take one 20ml measured dose (or four 5ml spoonfuls). Repeat every four hours as necessary. Do not exceed four doses per 24 hours.


Not to be given to children under 12 years except on medical advice.

Precautions:
Do not use if you have known hypersensitivity to any of the ingredients. If you suffer from hepatic or severe renal impairment, hypertension, hyperthyroidism, diabetes, heart disease or those taking tricyclic antidepressants, monoamine oxidase inhibitors or beta-blocking drugs this medication is not suitable. Long term use of the product is not recommended.
Concomitant use of other cold or decongestant products, or other paracetamol-containing products, or with alcohol, should be avoided.
The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease.

Other Ingredients:
Sorbitol (Crystallising, E420), Glycerol, Ethanol, Propylene Glycol, Sodium Cyclamate, Acesulfame Potassium, Sodium Citrate, Xanthan Gum, Citric Acid Monohydrate, Coughsweet Flavour, Sunset Yellow FCF (E110), Patent Blue V (E131), Water.